# SDR COMA0360130

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 10,276 hours, 10,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5614 CABIN DOOR WARNING MESSAGE.CLEANED DIRT AND DEBRIS FROM DOOR LATCH MECHANISM.  DOOR OPERATION NORMAL.
